MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW
Model Number CDI763
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the perfusionist, the flow captured from the heart lung machine (hlm) was reading around 6.0 liters per minute (l/min) but the flow from the bpm flow sensor was variable from 2.0 to 6.5 l/min.Per the manufacturer's clinical specialist, the perfusionist stated there was no manipulation at the field or any visible changes to explain the variable flow from the flow reading, as no changes were present.It was explained that the bpm flow can read a new flow every 10 milliseconds and display a new reading on the monitor every second.Additionally, there can be some allowable variance of a flow probe so there can be some discrepancies in flow between sensors and still be accurate.
 
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) flow sensor was variable from 2.0 to 6.5 liters per minute (l/min).As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated block: d9.
 
Additional Manufacturer Narrative
Updated blocks: h3 and h6.Per the supplier evaluation, the pump was set to 2.50 liters per minute (l/min) and the sensor was reading 3.56-3.61 l/min.When set to 3.50 l/min, the sensor read 4.65-4.68 l/min, and when set to 5.00 l/min the sensor read 6.21-6.27 l/min.The sensor was found to have a defective channel 2 with an extremely high standard deviation.A visual inspection of the sensor was performed, noting a few minor marks, indicating the potential that the sensor may have been dropped by the user.This could have caused damage to the ceramic, which would not lead to immediate failure but could result in the very significant measurement deviations.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI ONEVIEW MONITORING SYSTEM
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key22973929
Report Number1828100-2025-00221
Device Sequence Number8938211
Product Code DRY
UDI-Device Identifier00886799001950
UDI-Public(01)00886799001950(11)250327
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K234065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDI763
Device Catalogue NumberCDI763
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/15/2025
12/09/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/03/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown